# SDR EVCA021222

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N315AE
- Make and model: Bell 206L-1
- Aircraft serial: 45482
- Aircraft time: 31,141 hours, 29,469 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Compressor
- Part number: 250C30
- Part serial: CAE896139
- Condition: Leaking
- Component: Engine
- Component part number: 250C30
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

VISIBLE WHITE SMOKE NOTED FROM VENTS WHEN PILOT TURNED ON ANTI ICE.
